# SDR SWIA201439729

- Difficulty date: October 30, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,685 hours, 28,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY EXIT LIGHTS & FORWARD MOST EMERGENCY FLOOR LIGHTING INOPERATIVE.  EMERGENCY LIGHTS CONNECTORS SWAPPED.  REINSTALLED CORRECT CONNECTORS TO CORRESPONDING LIGHTS IAW AMM. OPS CHECKED GOOD.
